Integrated Marine Information System (IMIS)

Data Policy
Persons | Institutes | Publications | Projects | Datasets
[ report an error in this record ]basket (0): add | show Print this page

North American marine nematodes
Chitwood, B.G. (1951). North American marine nematodes. Texas J. Sci. 3(4): 617-672
In: The Texas Journal of Science. Texas Academy of Science: Lubbock, Tex., etc.,. ISSN 0040-4403
Peer reviewed article  

Available in  Author 

    Classification > Taxonomy
    Nematoda [WoRMS]
    America, North America

Author  Top 
  • Chitwood, B.G.

All data in the Integrated Marine Information System (IMIS) is subject to the VLIZ privacy policy Top | Author